# SDR WTAA950268

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Bagg Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX - SMOKE DETECTOR LIGHT ILLUMINATED ON TAXI OUT.  AIRCRAFT RETURNED TO GATE.  NO EVIDENCE OF SMOKE OR FIRE NOTED.  MAINTENANCE CLEANED SMOKE DETECTOR.  SMOKE DETECTION SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
